# SDR SIMA951131

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 216
- Engine: Pwa PW120
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Garlock Seal
- Part number: 3022375
- Condition: Leakage
- Location: Rt Eng
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

JAX - FLT 3528 - RT ENGINE OIL PRESSURE STEADILY DECREASED AFTER TAKEOFF BUT DID NOT DROP BELOW 42 PSI.  AIRCRAFT RETURNED TO JAX.  SENT MIA MTX TO JAX, INSPECTION ENGINE AND FOUND THE DC GENERATOR GEARLOCK SEAL LEAKING.  REMOVED AND INSPECTED GARLOCK SEAL.  NO LEAKS DETECTED.  AIRCRAFT RETURNED TO SERVICE.  (W)
